Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 130, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2014, 4:40 PM MDT for Huerfano County, Las Animas County, Pueblo County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 4:40 PM MDT (22:40 UTC)
- Expired
- Jul 15, 2014, 5:30 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 840 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
875
WUUS55 KPUB 152240
SVRPUB
COC055-071-101-152330-
/O.NEW.KPUB.SV.W.0130.140715T2240Z-140715T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
440 PM MDT TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
CENTRAL HUERFANO COUNTY IN SOUTHEAST COLORADO...
SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
* UNTIL 530 PM MDT
* AT 439 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF GREENHORN MOUNTAIN...OR 34 MILES SOUTHWEST OF PUEBLO...MOVING
SOUTH AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WALSENBURG...LA VETA...SPANISH PEAKS...GREENHORN MOUNTAIN...RYE AND
COLORADO CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3789 10508 3800 10481 3756 10420 3733 10497
TIME...MOT...LOC 2239Z 339DEG 20KT 3780 10486
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KAM3 follow-up statements
506
WWUS55 KPUB 152301
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
501 PM MDT TUE JUL 15 2014
COC055-071-101-152330-
/O.CON.KPUB.SV.W.0130.000000T0000Z-140715T2330Z/
LAS ANIMAS CO-HUERFANO CO-PUEBLO CO-
501 PM MDT TUE JUL 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN LAS ANIMAS...CENTRAL HUERFANO AND SOUTHWESTERN
PUEBLO COUNTIES...
AT 458 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALSENBURG...
OR 40 MILES NORTHWEST OF TRINIDAD...MOVING SOUTH AT 25 MPH.
MOTORIST ON INTERSTATE 25 BETWEEN MILE MARKERS 47 TO 60 SHOULD
PREPARE FOR VERY ADVERSE WEATHER CONDITIONS.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSENBURG...LA VETA AND SPANISH PEAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3775 10505 3792 10469 3756 10420 3733 10497
TIME...MOT...LOC 2258Z 338DEG 20KT 3770 10481
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KAM067
WWUS55 KPUB 152316
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT TUE JUL 15 2014
COC101-152325-
/O.CAN.KPUB.SV.W.0130.000000T0000Z-140715T2330Z/
PUEBLO CO-
516 PM MDT TUE JUL 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PUEBLO COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3758 10502 3776 10448 3756 10420 3733 10497
TIME...MOT...LOC 2315Z 334DEG 25KT 3755 10470
$$
COC055-071-152330-
/O.CON.KPUB.SV.W.0130.000000T0000Z-140715T2330Z/
LAS ANIMAS CO-HUERFANO CO-
516 PM MDT TUE JUL 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES...
AT 515 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALSENBURG...
OR 28 MILES NORTH OF TRINIDAD...MOVING SOUTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WALSENBURG...LA VETA AND SPANISH PEAKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3758 10502 3776 10448 3756 10420 3733 10497
TIME...MOT...LOC 2315Z 334DEG 25KT 3755 10470
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
KAM944
WWUS55 KPUB 152328
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
528 PM MDT TUE JUL 15 2014
COC055-071-152337-
/O.EXP.KPUB.SV.W.0130.000000T0000Z-140715T2330Z/
LAS ANIMAS CO-HUERFANO CO-
528 PM MDT TUE JUL 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAS ANIMAS AND
SOUTHEASTERN HUERFANO COUNTIES WILL EXPIRE AT 530 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3758 10502 3776 10448 3756 10420 3733 10497
TIME...MOT...LOC 2326Z 339DEG 20KT 3755 10470
$$
KAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:52 PM MDT, 48 minutes earlier.
Area forecast discussion, Jul 15, 3:52 PM MDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 352 PM MDT TUE JUL 15 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 351 PM MDT TUE JUL 15 2014 NOT MANY ADJUSTMENTS NEEDED TO PREVIOUS THINKING WITH FORECAST DISTRICT EXPECTED TO REMAIN ACTIVE AT TIMES INTO WEDNESDAY AS ABUNDANT ATMOSPHERIC MOISTURE INTERACTS WITH INCREASING AMOUNTS OF UPPER LEVEL ENERGY...ESPECIALLY BY LATER WEDNESDAY. THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ALSO EXISTS...ESPECIALLY OVER EASTERN PORTIONS OF THE CWFA BOTH THIS AFTERNOON AND TONIGHT AND ESPECIALLY BY LATER WEDNESDAY/WEDNESDAY NIGHT DUE TO FAVORABLE SHEAR AND CAPE VALUES. AS HAS BEEN THE CASE SINCE LAST FRIDAY...STORMS WITH LOCALLY HEAVY RAINFALL...CAPABLE OF PRODUCING FLASH FLOODING...WILL BE POSSIBLE OVER AREA BURN SCARS AND LOCATIONS THAT HAVE EXPERIENCED SIGNIFICANT PRECIPITATION DURING THE PAST FOUR DAYS(SINCE LAST FRIDAY0. WILL CONTINUE WITH EXISTING FLASH FLOOD WATCH FOR EL PASO AND TELLER COUNTIES THROUGH MIDNIGHT TONIGHT. ALSO...GENERALLY BELOW SEASONAL MAXIMUM TEMPERATURES ARE AGAIN ANTICIPATED OVER THE MAJORITY OF THE FORECAST DISTRICT THROUGH WEDNESDAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 351 PM MDT TUE JUL 15 2014 ...STILL PRETTY ACTIVE THROUGH THURSDAY BUT THEN DRIER AND WARMER... MODELS STILL SHOW DECENT THUNDERSTORM POTENTIAL THURSDAY...MAINLY ALONG AND NEAR THE MOUNTAINS WEST OF I-25...WITH NOT SO MUCH THREAT OVER THE PLAINS EAST OF THE I-25 CORRIDOR. ON THIS DAY...THE AREA IS STILL UNDER WEAK CYCLONIC FLOW ON THE BACK SIDE OF WEDNESDAY'S STRONG SHORTWAVE. MONSOON MOISTURE HASN'T YET FLUSHED OUT OF THE AREA AND LOW LEVEL UPSLOPE FLOW CONTINUES. SO...THREATS OF HEAVY RAIN...LARGE HAIL AND STRONG WINDS WILL CONTINUE THIS DAY. FINALLY...ON FRIDAY...THE UPPER RIDGE BUILDS IN OVER THE AREA AND BEGINS TO WARM AND DRY THE AIR MASS OVER COLORADO SIGNIFICANTLY. STARTING THIS DAY AND THEN CONTINUING THROUGH THE EARLY PART OF NEXT WEEK...THIS WILL BRING A RETURN TO HOT WEATHER AND MORE ISOLATED THUNDERSTORM ACTIVITY. MONSOON MOISTURE WILL STILL BE AROUND IN THE MID AND UPPER LEVELS. BUT...BECAUSE OF THE HOTTER AND DRIER CONDITIONS IN THE LOWER LEVELS...STORM THREATS WILL LEAN MORE TOWARD HIGH WINDS AND LIGHTNING. THERE WILL STILL BE SOME POCKETS OF HEAVY RAIN...HOWEVER. TEMPERATURES WILL BE HOT THROUGH THE PERIOD WITH 90S TO AROUND 100 DEGREES OVER THE PLAINS. LW && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 351 PM MDT TUE JUL 15 2014 ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE ANTICIPATED FROM THIS AFTERNOON INTO TONIGHT AND THEN AGAIN BY LATER WEDNESDAY IN AND NEAR THE TAF SITES WITH LOCALLY HEAVY RAIN AND HAIL POSSIBLE. THESE STORMS WILL BE CAPABLE OF PRODUCING MVFR TO IFR CONDITIONS AT TIMES. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ081-082-084- 085. && SHORT TERM...77 LONG TERM...LW AVIATION...77
Hazardous weather outlook, Jul 15, 11:29 AM MDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1129 AM MDT TUE JUL 15 2014 COZ058>089-093>099-161730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1129 AM MDT TUE JUL 15 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL REDEVELOP OVER THE MOUNTAINS THIS AFTERNOON...THEN SPREAD ACROSS LOWER ELEVATIONS DURING THE LATE AFTERNOON AND EVENING HOURS. THERE REMAINS ENOUGH MOISTURE IN THE AIR TO SUPPORT LOCALLY HEAVY RAINFALL...WHICH MAY CAUSE FLASH FLOODING...ESPECIALLY ACROSS EL PASO AND TELLER COUNTIES WHERE HEAVY RAIN FELL YESTERDAY. ANY STORMS WHICH FORM TODAY WILL HAVE THE POTENTIAL TO PRODUCE BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING AND SOME PEA SIZED HAIL. THERE WILL BE A CHANCE FOR A FEW SEVERE STORMS ONCE AGAIN THIS AFTERNOON AND EVENING OVER THE INTERSTATE 25 CORRIDOR AND SOUTHEASTERN COLORADO PLAINS...WITH HAIL UP TO GOLFBALL SIZE...WIND GUSTS TO AROUND 60 MPH AT TIMES AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY OVER THE SOUTHEAST PLAINS...AS A COLD FRONT MOVES THROUGH EASTERN COLORADO. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE WITH THE STRONGEST STORMS...INCLUDING LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. ALL STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING. THE FLASH FLOOD THREAT WILL BE HIGHEST FOR THOSE AREAS THAT HAVE RECEIVED RECENT HEAVY RAINFALL. ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH THE WEEKEND...MAINLY IN THE AFTERNOONS AND EVENINGS AND ESPECIALLY ALONG AND NEAR THE MOUNTAINS AND HIGHER TERRAIN. STORMS WILL BECOME WEAKER AND LESS WIDESPREAD FOR THE LATTER HALF OF THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jul 15, 3:43 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 343 PM MDT TUE JUL 15 2014 COZ081-084-085-152215- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 343 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 415 PM MDT... AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WOODLAND PARK...OR 14 MILES NORTHWEST OF COLORADO SPRINGS...MOVING SOUTHEAST AT 10 MPH. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. PEA SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHWESTERN COLORADO SPRINGS...WOODLAND PARK AND AIR FORCE ACADEMY. LAT...LON 3901 10505 3909 10497 3898 10479 3890 10485 TIME...MOT...LOC 2142Z 317DEG 7KT 3901 10496 STARK
Special weather statement, Jul 15, 4:22 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 422 PM MDT TUE JUL 15 2014 COZ071-072-074-075-088-152300- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- SOUTHERN SAN LUIS VALLEY CO- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT CO- 422 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAS ANIMAS...SOUTH CENTRAL HUERFANO AND EAST CENTRAL COSTILLA COUNTIES UNTIL 500 PM MDT... AT 422 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES EAST OF FORT GARLAND...OR 32 MILES EAST OF ALAMOSA...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CUCHARA...STONEWALL...CUCHARA PASS...SEGUNDO AND WESTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3740 10544 3753 10525 3700 10451 3699 10510 TIME...MOT...LOC 2222Z 319DEG 16KT 3740 10528 KAM
Special weather statement, Jul 15, 4:24 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 424 PM MDT TUE JUL 15 2014 COZ079-080-086-087-152315- WET MOUNTAINS ABOVE 10000 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 424 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...SOUTHWESTERN PUEBLO AND EAST CENTRAL CUSTER COUNTIES UNTIL 515 PM MDT... AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST OF GREENHORN MOUNTAIN...OR 28 MILES SOUTHWEST OF PUEBLO...MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSENBURG...GREENHORN MOUNTAIN...RYE...COLORADO CITY...SAN ISABEL AND BEULAH. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3807 10517 3816 10486 3772 10450 3755 10496 TIME...MOT...LOC 2224Z 334DEG 26KT 3790 10488 KAM
Special weather statement, Jul 15, 4:28 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 428 PM MDT TUE JUL 15 2014 COZ067>071-152300- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT CO- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT CO- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT CO- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 428 PM MDT TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CONEJOS AND SOUTHEASTERN RIO GRANDE COUNTIES UNTIL 500 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DEL NORTE...OR 29 MILES WEST OF ALAMOSA... MOVING SOUTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEL NORTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3765 10652 3770 10630 3740 10611 3731 10643 TIME...MOT...LOC 2228Z 340DEG 20KT 3761 10638 KAM
Local storm report, Jul 15, 4:29 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
429 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HEAVY RAIN 4 S AIR FORCE ACADEMY 38.93N 104.85W
07/15/2014 M0.42 INCH EL PASO CO TRAINED SPOTTER
FELL FROM 410P UNTIL 430 PM WITH PEA SIZED HAIL.
&&
PPLocal storm report, Jul 15, 4:39 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT TUE JUL 15 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM DEBRIS FLOW 10 S SALIDA 38.39N 106.00W
07/15/2014 SAGUACHE CO SOCIAL MEDIA
MUD SLIDES ON PONCHA PASS CLOSED HYWY 285.
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Fremont | 41 min |
| Jul 14, 6:06 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 14, 6:14 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 46 min |
| Jul 14, 6:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 14, 6:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jul 14, 6:47 PM MDT | Flash Flood Warning | PUB | El Paso, Pueblo | 3 hr |
| Jul 14, 6:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 14, 7:19 PM MDT | Special Weather Statement | PUB | Huerfano | 26 min |
| Jul 14, 7:23 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 15, 12:47 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 1:54 AM MDT | Special Weather Statement | PUB | Crowley | 36 min |
| Jul 15, 2:18 AM MDT | Special Weather Statement | PUB | Teller | 27 min |
| Jul 15, 2:44 AM MDT | Special Weather Statement | PUB | Crowley | 31 min |
| Jul 15, 3:07 AM MDT | Special Weather Statement | PUB | Otero | 23 min |
| Jul 15, 4:08 AM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 20 hr |
| Jul 15, 8:28 AM MDT | Areal Flood Warning | PUB | Bent | 3 hr |
| Jul 15, 1:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jul 15, 1:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jul 15, 1:47 PM MDT | Special Weather Statement | PUB | Chaffee | 28 min |
| Jul 15, 1:53 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Fremont, Saguache | 19 min |
| Jul 15, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jul 15, 2:14 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| Jul 15, 2:26 PM MDT | River Flood Warning | PUB | Otero | 35 hr |
| Jul 15, 2:53 PM MDT | Special Weather Statement | PUB | Fremont | 37 min |
| Jul 15, 3:29 PM MDT | Special Weather Statement | PUB | Chaffee | 31 min |
| Jul 15, 3:43 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 15, 4:01 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| Jul 15, 4:22 PM MDT | Special Weather Statement | PUB | Costilla | 38 min |
| Jul 15, 4:24 PM MDT | Special Weather Statement | PUB | Huerfano | 51 min |
| Jul 15, 4:28 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jul 15, 5:08 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 39 min |
| Jul 15, 5:10 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 15, 5:14 PM MDT | Flash Flood Warning | PUB | Huerfano, Las Animas | 3 hr |
| Jul 15, 5:30 PM MDT | Special Weather Statement | PUB | Las Animas | 45 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.